Does a Beta Blocker Aggravate Tinnitus?

Discussion in 'Support' started by joseph Ghass, Oct 15, 2015.

tinnitus forum
    1. joseph Ghass
      Angelic

      joseph Ghass Member

      Tinnitus Since:
      1/2015
      Hi guys,

      I am taking a beta blocker for High blood pressure after I had T.

      I am gonna withdraw it soon as I am losing weight and changing my diet.

      does it affect T in any way?

      Thanks
       
    2. Sailboardman
      Frustrated

      Sailboardman Member Benefactor

      Location:
      Florida
      Tinnitus Since:
      04/21/2014
      Cause of Tinnitus:
      Sensorineural hearing loss right ear.
      What are you on? How many mg's do you take? I'm not sure of the answer, but others here might?I'm on 10mg of Lisinopril.
       
    3. joseph Ghass
      Angelic

      joseph Ghass Member

      Tinnitus Since:
      1/2015
      I am taking 5mg. Forgot its name as I dont have it right now. I read its side effect and it is stated that it causes nervous system irritation as frequent side effects.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.